# SDR AALA20070498

- Difficulty date: March 13, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 12D HAS MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 12D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
